Journal Cover
International Journal of Mathematical Sciences and Computing
Number of Followers: 0  

  This is an Open Access Journal Open Access journal
ISSN (Print) 2310-9025 - ISSN (Online) 2310-9033
Published by Modern Education and Computer Science Press Homepage  [8 journals]
  • IJMSC Vol. 4, No. 4, Nov. 2018

    • Abstract: A New Credibilistic Clustering Method with Mahalanobis Distance
      Ahad Rafati, Shahin Akbarpour
      Paper Information Full Paper: PDF (Size:771KB)

      DOI : 10.5815/ijmsc.2018.04.01

      Bayesian Approach to Generalized Normal Distribution under Non-Informative and Informative Priors
      Saima Naqash, S.P.Ahmad, Aquil Ahmed
      Paper Information Full Paper: PDF (Size:588KB)

      DOI : 10.5815/ijmsc.2018.04.02

      Modification on AES-GCM to Increment Ciphertext Randomness
      Ahmad S. Bader, Ali Makki Sagheer
      Paper Information Full Paper: PDF (Size:501KB)

      DOI : 10.5815/ijmsc.2018.04.03

      An Efficient Genetic Algorithm for Numerical Function Optimization with Two New Crossover Operators
      Abid Hussain, Yousaf Shad Muhammad, Muhammad Nauman Sajid
      Paper Information Full Paper: PDF (Size:643KB)

      DOI : 10.5815/ijmsc.2018.04.04

      A Facial Expression Recognition Model using Support Vector Machines
      Sivaiah Bellamkonda, N.P. Gopalan
      Paper Information Full Paper: PDF (Size:377KB)

      DOI : 10.5815/ijmsc.2018.04.05


      PubDate: 8 Nov 2018
       
  • IJMSC Vol. 4, No. 3, Jul. 2018

    • Abstract: Application of Mathematical Methods and Models in Product - Service Manufacturing Processes in Scientific Innovative Technoparks
      Alovsat Garaja Aliyev, Roza Ordukhan Shahverdiyeva
      Paper Information Full Paper: PDF (Size:558KB)

      DOI : 10.5815/ijmsc.2018.03.01

      Bayesian Normal and T-K Approximations for Shape Parameter of Type-I Dagum Distribution
      Hummara Sultan, Uzma Jan, S.P.Ahmad
      Paper Information Full Paper: PDF (Size:549KB)

      DOI : 10.5815/ijmsc.2018.03.02

      Some Measures of Picture Fuzzy Sets and Their Application in Multi-attribute Decision Making
      Nguyen Van Dinh, Nguyen Xuan Thao
      Paper Information Full Paper: PDF (Size:717KB)

      DOI : 10.5815/ijmsc.2018.03.03

      Optimal Control Dynamics: Control Interventions for Eradication of Ebola Virus Infection
      Bassey B. Echeng, Bassey Delphine Rexson
      Paper Information Full Paper: PDF (Size:567KB)

      DOI : 10.5815/ijmsc.2018.03.04

      Asymptotic Solutions of a Semi-submerged Sphere in a Liquid under Oscillations
      Shamima Aktar, M. Abul Kawser
      Paper Information Full Paper: PDF (Size:507KB)

      DOI : 10.5815/ijmsc.2018.03.05


      PubDate: 8 Jul 2018
       
  • IJMSC Vol. 4, No. 2, Apr. 2018

    • Abstract: Evidential Paradigm and SAD Systems: Features and Peculiarities
      Alexander Lyaletski, Alexandre Lyaletsky, Andrei Paskevich
      Paper Information Full Paper: PDF (Size:372KB)

      DOI : 10.5815/ijmsc.2018.02.01

      A Systematic Expository Review of Schmidt-Samoa Cryptosystem
      Qasem Abu Al-Haija, Mohamad M.Asad, Ibrahim Marouf
      Paper Information Full Paper: PDF (Size:634KB)

      DOI : 10.5815/ijmsc.2018.02.02

      Bayesian Approach: An Alternative to Periodogram and Time Axes Estimation for Known and Unknown White Noise
      Olanrewaju Rasaki Olawale
      Paper Information Full Paper: PDF (Size:766KB)

      DOI : 10.5815/ijmsc.2018.02.03

      Development of a Secure SMS Application using Advanced Encryption Standard (AES) on Android Platform
      Muhammad Noman Riaz, Adeel Ikram
      Paper Information Full Paper: PDF (Size:612KB)

      DOI : 10.5815/ijmsc.2018.02.04

      Bayesian Approximation Techniques of Inverse Exponential Distribution with Applications in Engineering
      Kawsar Fatima, S.P Ahmad
      Paper Information Full Paper: PDF (Size:530KB)

      DOI : 10.5815/ijmsc.2018.02.05


      PubDate: 8 Apr 2018
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 3.238.49.228
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-